Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups

John Crisp and Bert Wiest

Algebraic & Geometric Topology 4 (2004) 439–472
Bibliography
1 A Abrams, Configuration spaces and braid groups of graphs, PhD thesis, University of California at Berkeley (2000)
2 A Abrams, Configuration spaces of colored graphs, Geom. Dedicata 92 (2002) 185 MR1934018
3 A Abrams, R Ghrist, Finding topology in a factory: configuration spaces, Amer. Math. Monthly 109 (2002) 140 MR1903151
4 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer (1999) MR1744486
6 R Charney, The Tits conjecture for locally reducible Artin groups, Internat. J. Algebra Comput. 10 (2000) 783 MR1809385
7 J Crisp, L Paris, The solution to a conjecture of Tits on the subgroup generated by the squares of the generators of an Artin group, Invent. Math. 145 (2001) 19 MR1839284
8 H Servatius, C Droms, B Servatius, Surface subgroups of graph groups, Proc. Amer. Math. Soc. 106 (1989) 573 MR952322
9 G Duchamp, J Y Thibon, Simple orderings for free partially commutative groups, Internat. J. Algebra Comput. 2 (1992) 351 MR1189240
10 J González-Meneses, Ordering pure braid groups on compact, connected surfaces, Pacific J. Math. 203 (2002) 369 MR1897904
11 C M Gordon, D D Long, A W Reid, Surface subgroups of Coxeter and Artin groups, J. Pure Appl. Algebra 189 (2004) 135 MR2038569
12 E R Green, Graph products of groups, PhD thesis, University of Leeds (1990)
13 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
14 S Hermiller, J Meier, Algorithms and geometry for graph products of groups, J. Algebra 171 (1995) 230 MR1314099
15 T Hsu, D T Wise, On linear and residual properties of graph products, Michigan Math. J. 46 (1999) 251 MR1704150
16 S P Humphries, On representations of Artin groups and the Tits conjecture, J. Algebra 169 (1994) 847 MR1302120
17 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. $(2)$ 117 (1983) 235 MR690845
18 R C Lyndon, The equation $a^{2}b^{2}=c^{2}$ in free groups, Michigan Math. J 6 (1959) 89 MR0103218
19 R C Lyndon, P E Schupp, Combinatorial group theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 89, Springer (1977) MR0577064
20 R C Lyndon, M P Schützenberger, The equation $a^{M}=b^{N}c^{P}$ in a free group, Michigan Math. J. 9 (1962) 289 MR0162838
21 G A Niblo, L D Reeves, The geometry of cube complexes and the complexity of their fundamental groups, Topology 37 (1998) 621 MR1604899
22 L Paris, D Rolfsen, Geometric subgroups of surface braid groups, Ann. Inst. Fourier (Grenoble) 49 (1999) 417 MR1697370
23 L Paris, D Rolfsen, Geometric subgroups of mapping class groups, J. Reine Angew. Math. 521 (2000) 47 MR1752295
24 D Rolfsen, B Wiest, Free group automorphisms, invariant orderings and topological applications, Algebr. Geom. Topol. 1 (2001) 311 MR1835259
25 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
26 L VanWyk, Graph groups are biautomatic, J. Pure Appl. Algebra 94 (1994) 341 MR1285550
27 C Wrathall, Free partially commutative groups, from: "Combinatorics, computing and complexity (Tianjing and Beijing, 1988)", Math. Appl. (Chinese Ser.) 1, Kluwer Acad. Publ. (1989) 195 MR1095288